Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Pharmacotherapy. 2002 Apr;22(4):533-7.

Cerivastatin-induced rhabdomyolysis: 11 case reports.

Author information

  • 1University of the Pacific Thomas J. Long School of Pharmacy and Health Sciences, Stockton, California, USA. sravnan@chw.edu

Abstract

3-Hydroxy-3-methylglutaryl coenzyme A (HMG-CoA) reductase inhibitors are a frequently prescribed class of drugs that are generally well tolerated by most patients. A rare, yet serious side effect associated with these drugs is rhabdomyolysis. Although all HMG-CoA reductase inhibitors can cause this adverse effect, prevalence may differ among specific agents. Over a 16-month period, in three hospitals, 11 patients experienced cerivastatin-induced rhabdomyolysis, but no cases of rhabdomyolysis associated with any other HMG-CoA reductase inhibitors were reported.

PMID:
11939690
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for John Wiley & Sons, Inc.
    Loading ...
    Write to the Help Desk